# SDR AALA202402276979

- Difficulty date: February 11, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 27,611 hours, 3,264 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: C99144006
- Part serial: B1611
- Condition: Faulty
- Location: Rt Spoilers
- Part time: 25,334 hours, 2,991 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: IN CRUISE FELT A SLIGHT BUMP IN SMOOTH AIR. FOLLOWED BY "SPOILER" ALERT ON EICAS, NUMBER 5 SPOILER PARTIALLY DEPLOYED. AIRCRAFT DIVERTED AND LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR (AALA202402164898):  REMOVE AND REPLACE NUMBER 5 SPOILER ELECTRONIC CONTROL UNIT (AALA202402124898) AND SPOILER ACTUATOR (AALA202402276979). PER AMM 27-61-18-AND 27-61-16M, OPERATIONAL CHECK GOOD**(CLOSED).
